# SDR CALA2017082502899

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 93,573 hours, 25,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R2 SLIDE LIGHT INOPERATIVE ON LANDING GEAR EXTENSION.  CLEANED LIGHT ASSY, OP CHECKED GOOD.
